# SDR HEEA087324

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 2,349 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Part number: 407030801107
- Part serial: 53461
- Condition: Corroded
- Location: Tailboom Assy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED AROUND LARSEN ANT MOUNT. REPLACED.
